# SDR 9504039998

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8943E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR HANDLE FROM THE CLIPS.  ADJUSTED AND LUBRICATED THE CLIPS.  CHECKED OK.
